Free Access
Volume 18, Number 3, July-September 2012
Page(s) 621 - 642
Published online 14 September 2011
  1. E. Acerbi and N. Fusco, An approximation lemma for W1,p functions, in Material Instabilities in Continuum Mechanics, J.M. Ball Ed. (Edinburgh, 1985–1986). Oxford University Press, New York (1988). [Google Scholar]
  2. M. Carozza, G. Moscariello and A. Passarelli di Napoli, Regularity for p-harmonic equations with right hand side in Orlicz-Zygmund classes. J. Differ. Equ. 242 (2007) 248–268. [CrossRef] [Google Scholar]
  3. F. Gehring, Rings and quasiconformal mapping in the space. Trans. Amer. Math. Soc. 103 (1962) 353–393. [CrossRef] [MathSciNet] [Google Scholar]
  4. F. Giannetti and A. Passarelli di Napoli, Isoperimetric type inequalities for differential forms on manifolds. Indiana Univ. Math. J. 54 (2005) 1483–1497. [CrossRef] [MathSciNet] [Google Scholar]
  5. F. Giannetti and A. Passarelli di Napoli, On very weak solutions of degenerate equations. NoDEA 14 (2007) 739–751. [CrossRef] [Google Scholar]
  6. F. Giannetti, L. Greco and A. Passarelli di Napoli, The self-improving property of the Jacobian determinant in Orlicz spaces. Indiana Univ. Math. J. 59 (2010) 91–114. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Giannetti, L. Greco and A. Passarelli di Napoli, Regularity of solutions of degenerate A-harmonic equations. Nonlinear Anal. 73 (2010) 2651–2665. [CrossRef] [MathSciNet] [Google Scholar]
  8. T. Iwaniec and J. Onninen, Continuity estimates for n-harmonic equations. Indiana Univ. Math. J. 56 (2007) 805–824. [CrossRef] [MathSciNet] [Google Scholar]
  9. T. Iwaniec and C. Sbordone, Quasiharmonic fields. Ann. Inst. Henri Poincaré Anal. non Linéaire 18 (2001) 519–572. [CrossRef] [MathSciNet] [Google Scholar]
  10. T. Iwaniec, L. Migliaccio, G. Moscariello and A. Passarelli di Napoli, A priori estimates for nonlinear elliptic complexes. Advances Difference Equ. 8 (2003) 513–546. [Google Scholar]
  11. J. Kauhanen, P. Koskela, J. Maly, J. Onninen and X. Zhong, Mappings of finite distortion : sharp Orlicz conditions. Rev. Mat. Iberoamericana 19 (2003) 857–872. [CrossRef] [MathSciNet] [Google Scholar]
  12. P. Koskela and J. Onninen, Mappings of finite distortion : the sharp modulus of continuity. Trans. Amer. Math. Soc. 355 (2003) 1905–1920. [CrossRef] [MathSciNet] [Google Scholar]
  13. P. Koskela, J. Manfredi and E. Villamor, Regularity theory and traces of 𝒜-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755–766. [CrossRef] [MathSciNet] [Google Scholar]
  14. M.A. Krasnosel’skii and Ya.B. Rutickii, Convex Functions and Orlicz Spaces. P. Noordhoff LTD, Groningen, The Netherlands (1961). [Google Scholar]
  15. J. Lewis, On very weak solutions of certain elliptic systems. Commun. Partial. Differ. Equ. 18 (1993) 1515–1537. [CrossRef] [Google Scholar]
  16. J. Manfredi, Weakly monotone functions. J. Geom. Anal. 4 (1994) 393–402. [CrossRef] [MathSciNet] [Google Scholar]
  17. G. Moscariello, On the integrability of “finite energy” solutions for p-harmonic equations. NoDEA 11 (2004) 393–406. [CrossRef] [MathSciNet] [Google Scholar]
  18. M.M. Rao and Z.D. Ren, Theory of Orlicz spaces. Monographs and Textbooks in Pure and Applied Mathematics 146. Marcel Dekker, Inc., New York (1991). [Google Scholar]
  19. G. Stampacchia, Équations elliptiques du second ordre à coefficients discontinus. Semin. de Math. Supérieures 16, Univ. de Montréal (1966). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.